MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY TRS, 15MM (3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY TRS, 15MM (3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number TRS175SB2
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, (b)(4), was being used on (b)(6) 2021 during an unknown procedure and the ¿ring holding pouch broke leaving a piece in the abdomen that had to be removed with a grasper.¿ the procedure was completed with a 10 minute delay.There no was injury or impact to the patient.Further assessment was sent; however, no more information was available.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 24 complaints, regarding 37 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor tissue retrieval system.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
TRS, 15MM (3/BX)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
MDR Report Key12386257
Report Number3007305485-2021-00337
Device Sequence Number4892665
Product Code GCJ
UDI-Device Identifier20653405986116
UDI-Public(01)20653405986116(17)240318(10)202103194
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model NumberTRS175SB2
Device Catalogue NumberTRS175SB2
Device Lot Number202103194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/30/2021
Patient Sequence Number1